Colorado, 2025

Hail in Colorado, June 15, 2025

June 15, 2025 · NWS PUB · 21 events in 1 county or zone

Northwest flow over the area allowed for a isolated supercell to develop along the Rampart Mountains and then push to the southeast across Colorado Springs, bringing damaging hail to the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Northwest flow over the area allowed for a isolated supercell to develop along the Rampart Mountains and then push to the southeast across Colorado Springs, bringing damaging hail to the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 15, 4:16 PM MST, 1 hour 2 minutes earlier. Its key messages:

  • Strong to severe storms possible this evening across the eastern plains.
  • Hot temperatures with critical fire weather conditions tomorrow.
  • Cooler with an uptick in thunderstorms for Tuesday with potential for severe thunderstorms across the southeast plains.
  • A downturn in thunderstorm chances expected mid to late week with temperatures heating up again into next weekend.
Area forecast discussion, Jun 15, 4:16 PM MST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
516 PM MDT Sun Jun 15 2025

.KEY MESSAGES...

- Strong to severe storms possible this evening across the eastern
plains.

- Hot temperatures with critical fire weather conditions
  tomorrow.

- Cooler with an uptick in thunderstorms for Tuesday with
  potential for severe thunderstorms across the southeast
  plains.

- A downturn in thunderstorm chances expected mid to late week
  with temperatures heating up again into next weekend.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 204 PM MDT Sun Jun 15 2025

Tonight: The end of the weekend will bring active weather early,
though with quiet weather retuning by Monday morning. Ridging will be
in place over the area during this period. Despite increased
subsidence with this feature, modest, but moist, surface upsloping
into the terrain will allow for isolated showers and thunderstorms
to blossom along the Raton Mesa and Palmer Divide areas during the
early evening hours.A strong to marginally severe storm can't be
ruled out in these areas, with the most likely hazards being strong
winds up to 60 mph and hail to around 1 inch in diameter. While most
of this activity is expected to either dissipate or move out of
Colorado by the mid evening hours, there is potential for an
organized cluster/line of thunderstorms to propagate to the
southeast off the Palmer Divide and across the eastern plains during
the evening hours. Given modest shear around 30-35 knots, and high
MLCAPE of 2000-3000 J/kg, severe weather will be possible with the
thunderstorm cluster, with the most likely hazards being strong
winds of 60-70 mph and large hail up to around 2 inches. By the
early overnight hours, any shower or storms remaining in the region
are expected to either dissipate or move out of the area, with dry
conditions then prevailing into Monday morning. Beyond all of that,
partly cloudy skies early will give way to clear skies by Monday
morning, with light winds less than 10 mph anticipated. Looking at
temperatures, another mild night is expected, with the plains
falling into the upper 50s to mid 60s, the valleys into the 40s and
mid 50s, and the mountains into the mid 30s and 40s.

Tomorrow: The start of the new week brings relatively quiet weather
to south central and southeastern Colorado, though with fire weather
concerns. The aforementioned ridge will briefly start to flatten
out, with southwest flow increasing over the region. While
orographic forcing will increase, drier air will be advected over
the area, and given this, dry conditions are anticipated to prevail
through Monday. The exception to this may be across the far eastern
plains where a dryline may develop, though confidence in any
thunderstorm development here is low. The bigger concern Monday will
be fire weather. Winds will increase in response to the stronger
flow with gusts around 30 mph, and humidity values will tank to 5-
10% as drier air pushes in. These conditions will bring widespread
critical fire weather conditions to much of the area west of the I-
25 corridor. With that said though, latest fuels updates indicate
that grasses, shrubbery, and trees are not receptive to extreme
wildfire behavior, therefore, no fire weather highlights will be
issued at this time. Outside of all of that, clear skies early will
give way to pockets of high level clouds in the afternoon, with hot
temperatures for many. Speaking of temperatures, much of the region
will continue to well above seasonal trend, with the plains rising
into the mid 90s to low 100s, the valleys into the 80s, and the
mountains into the 60s to 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 455 AM MDT Sun Jun 15 2025

Any thunderstorm activity across the far eastern plains Monday
afternoon quickly pushes east into KS during the evening. The
next upper trough will be approaching from the west overnight.
With the possibility of some mid/high cloudiness along with a
lee side surface low keeping enhanced westerly flow over the
region, will keep min temperatures on the warm side.

Tuesday is looking like an active day for thunderstorms, though some
details are still being worked out which will determine storm
coverage and strength for the southeast plains.  An upper trough
will be moving across the state during peak heating as a cold front
advances southward across the plains. Timing of the cold front and
amount of low level moisture return and resulting instability
along/behind the front will be the key in determining these factors.
NAM12 is the fastest with the front reaching the southern border by
noon with dew points rebounding into the 50s to mid 60s.  It has
some stout CAPE of up to 4000 J/kg (or better across the far
southeast corner) behind the front with not much CIN to overcome by
peak heating.  GFS is a lot slower with the front and thus slower
with the dew point return keeping dew points in the 30s and 40s
across southeast CO with axis of highest CAPES (up to 3000 J/kg)
across east central CO. Canadian and EC fall in between these two
extremes but lean towards and earlier frontal timing and more
widespread thunderstorm day.  Either way, fairly widespread
thunderstorms will fire along/behind the front with the potential
for a more widespread severe thunderstorm day across southeast CO.
Deep layer shears will be running around 40-50 kts straight line
hodographs suggesting supercell structures with initial development
and storm splits. Low level helicity is not the best with due
easterly winds pretty quickly shifting to southwest to westerly
aloft, so large hail and damaging winds look like the primary
threat.  However, any intense updrafts along or behind the stalled
frontal boundary could spin up a tornado if CAPE ends up as high as
the NAM12 or the Canadian. Plenty of details still need to be honed
down. But this looks like the day to watch as the atmosphere will be
strongly forced with the incoming upper trough. Likely this will
evolve into an MCS either in eastern CO or western KS which will
track east southeastward through the evening. Temperatures should be
cooler on Tuesday, leaning towards the faster frontal passage as
supported by most long range models.

Upper ridging for Wednesday behind the departing trough should bring
a downturn in thunderstorm chances for Wed and Thu.  South to
southwesterly flow aloft increases ahead of the next approaching
Pacific NW trough.  This tries to transport some mid/high based
moisture northward into southern CO for Friday into next weekend,
though lee troughing and downslope flow keep dew points on the low
side(30s and 40s). Temperatures will soar back into the upper 90s to
around 100 across the southeast plains by Saturday. Winds will be
increasing again through the period as the system moves across the
northern U.S. Rockies on Sunday. Will need to monitor fuel
conditions closely, especially out west, where the dry weather may
start to cure fuels earliest. -KT

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 511 PM MDT Sun Jun 15 2025

For KCOS and KPUB..Outside of thunderstorm activity near KCOS
for the next couple of hours, VFR conditions are expected
through the forecast period. Showers and thunderstorms are
likely to remain over and near KCOS until around 02Z this
evening, pushing gusty outflow winds over the station through
this evening as well. Easterly winds behind thunderstorm
activity are expected at both stations through the evening
hours, becoming more variable after 06Z. For tomorrow, expect
little to no chances for thunderstorms, with southeast winds
gusting to 22kt at both stations through the afternoon hours.

At KALS..VFR conditions are expected for the next 24 hours.
Winds will remain light and variable tonight, becoming
southwesterly with gusts to 22kt Monday afternoon. Skies will
be clear tonight, with scattered mid-level cloud cover moving in
tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...SIMCOE
LONG TERM...KT
AVIATION...EHR
Hazardous weather outlook, Jun 15, 10:12 AM MST, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1112 AM MDT Sun Jun 15 2025

COZ058>089-093>099-161715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1112 AM MDT Sun Jun 15 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected this afternoon across the
Palmer Divide and Raton Mesa. A couple of strong to severe storms
can not be ruled out in these areas, with the most likely hazards
being wind gusts to 60 mph and hail to 1 inch in diameter with
any stronger storms. Thunderstorms that develop over the Palmer
Divide may drop southeast across the plains. Hail larger than 2
inches in diameter and wind gusts to 60 to 70 mph will be possible
with stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday...meteorological elevated fire weather conditions will be
possible across the higher terrain and San Luis Valley with humidity
values near 10 percent and wind gusts near 25 mph.  There is a low
threat of severe thunderstorms near the Kansas border Monday
afternoon with large hail and damaging winds possible.

Scattered thunderstorms will be possible across much of the
southeast plains on Tuesday. A few severe thunderstorms will be
possible with large hail and damaging winds.

Drier and warmer weather will return late week into next weekend
with critical fire weather conditions possible across the
mountains, valley and adjacent plains as winds increase again
ahead of the next disturbance.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SIMCOE/31

In the hours before

Special weather statement, Jun 15, 12:44 PM MST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
144 PM MDT Sun Jun 15 2025

COZ074-087-088-152015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
144 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES THROUGH 215 PM MDT...

At 144 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boncarbo, or 13 miles northwest of Trinidad, moving northeast at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Aguilar, Gulnare, and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3714 10465 3724 10488 3757 10483 3738 10438
TIME...MOT...LOC 1944Z 210DEG 19KT 3726 10471

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jun 15, 1:59 PM MST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Sun Jun 15 2025

COZ074-088-152130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
259 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 330 PM MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 14 miles southwest of Trinidad, moving southeast at 15
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cokedale, Segundo, Raton Pass, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3713 10491 3716 10459 3699 10442 3699 10484
TIME...MOT...LOC 2059Z 330DEG 12KT 3708 10475

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jun 15, 2:44 PM MST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sun Jun 15 2025

COZ074-088-152215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
344 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 11 miles southwest of Trinidad, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cokedale, Starkville, Segundo, Raton Pass, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Localized heavy rainfall is also occurring with this storm and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3713 10488 3717 10477 3711 10432 3699 10435
      3699 10464
TIME...MOT...LOC 2143Z 281DEG 12KT 3703 10460

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 15, 3:15 PM MST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Sun Jun 15 2025

COZ074-088-152245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
415 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 445 PM MDT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 26 miles west of Trinidad. This thunderstorm was nearly
stationary. This storm is producing localized heavy rain.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stonewall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3721 10491 3709 10482 3701 10491 3701 10512
      3717 10513
TIME...MOT...LOC 2214Z 060DEG 3KT 3712 10499

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 15, 4:16 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Sun Jun 15 2025

COZ081-084-152330-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
516 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
530 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm over
Palmer Lake, or 22 miles north of Colorado Springs, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monument and Palmer Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3905 10487 3910 10501 3913 10502 3913 10484
TIME...MOT...LOC 2316Z 278DEG 11KT 3915 10494

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 15, 4:30 PM MST, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Sun Jun 15 2025

COZ081-084-085-160000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
530 PM MDT Sun Jun 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 600 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 17 miles north of Colorado Springs, moving southeast at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Palmer Lake, Black
Forest, Gleneagle, Falcon, Cimarron Hills, and Peterson Space Force
Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3906 10450 3883 10470 3901 10502 3913 10503
      3913 10475
TIME...MOT...LOC 2329Z 304DEG 17KT 3908 10486

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish

The radar

The Pueblo radar (KPUX), 77 km away, was scanning. The volume nearest the first event began at 00:16 UTC.

Open the radar archive at this moment

Event by event

21 hail. Local standard time, as filed.

Hail, El Paso

When
June 15, 5:18 PM MST to 5:21 PM MST
Where
El Paso County, 4.73 mi NE of Manitou Spgs
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.910, -104.860

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:19 PM MST to 5:22 PM MST
Where
El Paso County, 4.3 mi ENE of Manitou Spgs
Measured
1 in hail
Reported by
Public
Coordinates
38.890, -104.850

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:30 PM MST to 5:33 PM MST
Where
El Paso County, 5.51 mi SE of (Aff)usaf Acdmy Colo
Measured
1.75 in hail
Reported by
Public
Coordinates
38.930, -104.790

Hail up to 1.75 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:34 PM MST to 5:37 PM MST
Where
El Paso County, 5.93 mi NNE of Colorado Spgs
Measured
1 in hail
Reported by
Public
Coordinates
38.910, -104.780

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:35 PM MST to 5:38 PM MST
Where
El Paso County, 5.53 mi NNE of Colorado Spgs
Measured
1 in hail
Reported by
Public
Coordinates
38.900, -104.770

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:40 PM MST to 5:43 PM MST
Where
El Paso County, 3.5 mi NW of Peterson Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.870, -104.750

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:40 PM MST to 5:43 PM MST
Where
El Paso County, 1.75 mi NW of Peterson Afb
Measured
1.75 in hail
Reported by
Public
Coordinates
38.850, -104.730

Hail up to 1.75 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:41 PM MST to 5:44 PM MST
Where
El Paso County, 4.94 mi NNE of Colorado Spgs
Measured
1 in hail
Reported by
Public
Coordinates
38.890, -104.770

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:43 PM MST to 5:46 PM MST
Where
El Paso County, 1.61 mi W of Peterson Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.830, -104.740

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:43 PM MST to 5:46 PM MST
Where
El Paso County, 1.62 mi W of (Cos)colorado Spgs Arpt
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.810, -104.730

Hail up to 1.5 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:44 PM MST to 5:47 PM MST
Where
El Paso County, 1.61 mi W of Peterson Afb
Measured
1.5 in hail
Reported by
Public
Coordinates
38.830, -104.740

Hail up to 1.5 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:45 PM MST to 5:48 PM MST
Where
El Paso County, 4.94 mi NNE of Colorado Spgs
Measured
1.25 in hail
Reported by
Public
Coordinates
38.890, -104.770

Hail up to 1.25 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:47 PM MST to 5:50 PM MST
Where
El Paso County, 2.34 mi NNW of Peterson Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.860, -104.730

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:48 PM MST to 5:51 PM MST
Where
El Paso County, 1.48 mi NNE of Peterson Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.850, -104.700

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:48 PM MST to 5:51 PM MST
Where
El Paso County, 3.62 mi NNW of Peterson Afb
Measured
1.75 in hail
Reported by
Public
Coordinates
38.880, -104.730

Hail up to 1.75 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:52 PM MST to 5:55 PM MST
Where
El Paso County, 1.76 mi WSW of (Cos)colorado Spgs Arpt
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.800, -104.730

Hail up to 1.25 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 5:54 PM MST to 5:57 PM MST
Where
El Paso County, 3.4 mi SE of (Cos)colorado Spgs Arpt
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.780, -104.650

Hail up to 1.25 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 6:20 PM MST to 6:23 PM MST
Where
El Paso County, 5.26 mi SE of Schriever Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.740, -104.460

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 6:27 PM MST to 6:30 PM MST
Where
El Paso County, 5.37 mi W of Falcon
Measured
1 in hail
Reported by
Public
Coordinates
38.930, -104.720

Hail up to 1 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 6:30 PM MST to 6:33 PM MST
Where
El Paso County, 5.42 mi W of Falcon
Measured
1.25 in hail
Reported by
Public
Coordinates
38.920, -104.720

Hail up to 1.25 inches in diameter fell in El Paso County from severe thunderstorms.

Hail, El Paso

When
June 15, 6:32 PM MST to 6:35 PM MST
Where
El Paso County, 5.42 mi W of Falcon
Measured
1.5 in hail
Reported by
Public
Coordinates
38.920, -104.720

Hail up to 1.5 inches in diameter fell in El Paso County from severe thunderstorms.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2025Every state in 2025This day in weather historyWarnings in Colorado, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1273074, 1273060, 1273079, 1273061, 1273075, 1273062, 1273080, 1273063, 1273064, 1273078, 1273071, 1273069, 1273065, 1273066, 1273073, 1273076, 1273077, 1273067, 1273068, 1273070, 1273072.